# SDR QXEA9700124

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813PH
- Make and model: Dhav DHC8102
- Aircraft serial: 32
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 85210127051
- Condition: Broken
- Location: Pax Door
- Component: Dhav, 8521027001
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO OPEN MAIN CABIN DOOR UPON ARRIVAL AT GATE.  AIRCRAFT FERRIED FROM LWS TO PDX FOR REPAIRS.  REPLACED PASSENGER DOOR CABLE AND RIGGED DOOR BALANCE SYSTEM, OPERATIONAL CHECK GOOD.
